MathSciNet Relay Station
MathSciNet bibliographic data
MR773070 49A50 (46G05 49A51)
Ioffe, A. D. Erratum to: "Approximate subdifferentials and applications. I. The finite-dimensional theory'' [Trans. Amer. Math. Soc. 281 (1984), no. 1, 389–416; MR MR0719677]. Trans. Amer. Math. Soc. 288 (1985), no. 1, 429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement